# SDR DALA2023062605121

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 25,931 hours, 10,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4731415) EMERGENCY EXIT LIGHTS IN FIRST CLASS INOP. R/R BATTERY PACK IAW B737 AMM 33-51, OPS CHECK GOOD.
